# SDR CA190603003

- Difficulty date: June 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  WING ANTI-ICE FAIL   LEVEL AT FL 250 DURING CLIMB, EICAS `WING A/ICE FAIL FAULT` MESSAGE. COMPLIED WITH PROCEDURES. ECL (JUNE 01) O ALL PERFORMED TESTS PASSED.  VERIFICATION FLIGHT REQUIRED TO CHECK THE OPERATION OF WIN ANTI-ICE SYSTEM, VERIFY NO FAULTS EXIST (JUNE 01) O COMPLETED VERIFICATION FLIGHT OF WING ANTI-ICE SYSTEM. SYSTEM OPERATED NORMALLY WITH NO FAULTS NOTED (TC# 20190603003)
